advertisement
Question
Posted by: Chloe | 2009-03-12

Post-Pill miscarriage risk?

Dear Doc, I recently read an article suggesting that women should wait 3 months after stopping the Pill before trying to conceive, in order to avoid miscarriages. Is there really an increased risk of miscarriage in the first three months after stopping the Pill? I' d like to know as I have just stopped the Pill and am hoping for a baby.
Thanks, Chloe.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods are often irregular for the first 3 months after stopping the Pill and the chances of pregnancy are less in this time. I don't think that you have to take specific precautions to avoid falling pregnant in this time.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement